- Posts: 5070
- Thank you received: 2547
gyno
- admin
-
- Administrator
-
Less
More
29 Jul 2009 10:56 #18605
by admin
Replied by admin on topic gyno
00pump wrote:
Yep, I'm also very sensitive. In fact I'm not cycling or doing PCT, but still had to take 1mg of the new LP Adex last night, because my chest was itching like crazy and getting puffy.
I believe my problem is not estrogen, but progesterone at the moment as I'm fully recovered from PCT, but still my libido is gone... normally signs of progesterone getting out of control, so will take some Parlodel or Cabaser soon if I can get the latter.
I am so gyno pro.... and to be honest if I use .5mg up to 1mg on a cycle I still get gyno sides.... even after my gyno op, I don't believe 100% was removed so the gland is still very active and it doesn't take much to start puffyness.. I have started high at 2mg a day and going to tapper down to 1mg and see how it lasts, on 2mg my nipples dont start pointing down...
Yep, I'm also very sensitive. In fact I'm not cycling or doing PCT, but still had to take 1mg of the new LP Adex last night, because my chest was itching like crazy and getting puffy.
I believe my problem is not estrogen, but progesterone at the moment as I'm fully recovered from PCT, but still my libido is gone... normally signs of progesterone getting out of control, so will take some Parlodel or Cabaser soon if I can get the latter.
Please Log in or Create an account to join the conversation.